# SDR IPXA2024031306423

- Difficulty date: February 28, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: NOTREPORTED
- Condition: Dented
- Location: Bs 1320 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT STA 1320, STG 25 LH HAS A DENT ON FRAME. VERIFIED ACCOMPLISMENT OF STEPS 12-27 OF EA 77-5360-27-A3533 REV. WITH NOTED DEVIATION.
